MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? Spiral; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? Spiral; Implantable lead
Model Number 4592
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Device Overstimulation of Tissue (1991); Pericardial Effusion (3271)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited increased in threshold measurements as per current capture.Neither vector had a threshold below 4 volts at 1 milli second.In addition, at the higher outputs; the patient experienced stimulation.The lv lead was set to 5 volts at 1 milli second output tip to right ventricular (rv) lead.As of this time, this lv lead remains in service.No adverse patient effects were reported.Additional information received indicates that this lv lead was explanted.During lead removal, the patient's blood pressure (bp) dropped, and a pericardial drain was placed.A new lead was then implanted; however, the bp remained unstable.A thoracotomy was performed, and upon opening the chest, a tear was identified in the mid coronary sinus (cs).The newly placed lead was pulled back during head rotation.The surgeon subsequently implanted two epicardial leads.Additionally, the ra lead demonstrated minimal sensing and is currently non-capturing, likely due to the surgical cannula.

Brand Name
ACUITY? Spiral
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25460172
Report Number2124215-2026-30961
Device Sequence Number8708883
Product Code LWP
UDI-Device Identifier00802526423109
UDI-Public(01)00802526423109(17)141016
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2014
Device Model Number4592
Device Catalogue Number4592
Device Lot Number144215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured10/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale